# SDR USAA2013010800022

- Difficulty date: January 5, 2013
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,854 hours, 14,761 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517121
- Part serial: A8116
- Condition: Low Pressure
- Location: L4 Door
- Part time: 32,414 hours, 19,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR SLIDE PRESSURE LOW.  MAINTENANCE REMOVED AND REPLACED L4 DOOR SLIDE.
